Alert archive / Ohio / River Flood Warnings in 2008
River Flood Warning 94, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jun 27, 2008, 2:13 PM EDT for Lorain County, Ohio. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2008, 2:13 PM EDT (18:13 UTC)
- Expired
- Jun 28, 2008, 9:15 PM EDT
- In force
- 31 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Lorain County, OH
The radar
The Cleveland radar (KCLE), 25 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River at Elyria (ELRO1).
- Action stage
- 7 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KCLE 271813 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 213 PM EDT FRI JUN 27 2008 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC093-280213- /O.NEW.KCLE.FL.W.0094.080627T1813Z-080628T1500Z/ /ELRO1.1.ER.080627T1750Z.080628T0000Z.080628T0900Z.NO/ 213 PM EDT FRI JUN 27 2008 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE BLACK RIVER AT ELYRIA * UNTIL SATURDAY MORNING. * AT 2 PM FRIDAY THE STAGE WAS 9.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.4 FEET THIS EVENING. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. $$
5 follow-up statements
000 WGUS81 KCLE 280210 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1010 PM EDT FRI JUN 27 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC093-281010- /O.EXT.KCLE.FL.W.0094.000000T0000Z-080628T2027Z/ /ELRO1.1.ER.080627T1750Z.080628T0600Z.080628T1427Z.NO/ 1010 PM EDT FRI JUN 27 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL SATURDAY AFTERNOON. * AT 10 PM FRIDAY THE STAGE WAS 10.7 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 11.5 FEET OVERNIGHT. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$
000 WGUS81 KCLE 280951 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 551 AM EDT SAT JUN 28 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC093-281751- /O.EXT.KCLE.FL.W.0094.000000T0000Z-080629T0300Z/ /ELRO1.1.ER.080627T1750Z.080628T0600Z.080628T2100Z.NO/ 551 AM EDT SAT JUN 28 2008 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL THIS EVENING. * AT 2 AM THIS MORNING THE STAGE WAS 11.6 FEET AND RISING. * MINOR FLOODING IS OCCURRING...ONLY MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER IS EXPECTED TO CREST THIS MORNING. IT IS EXPECTED TO DROP BELOW FLOOD STAGE THIS EVENING. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$
000 WGUS81 KCLE 281515 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1114 AM EDT SAT JUN 28 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC093-282314- /O.EXT.KCLE.FL.W.0094.000000T0000Z-080629T0200Z/ /ELRO1.1.ER.080627T1750Z.080628T0930Z.080628T2000Z.NO/ 1114 AM EDT SAT JUN 28 2008 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL THIS EVENING. * AT 10 AM SATURDAY THE STAGE WAS 11.3 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO DROP BELOW FLOOD STAGE LATE THIS AFTERNOON. * AT 11.0 FEET...FLOODING OCCURS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED BECAUSE OF HIGH WATER. $$
000 WGUS81 KCLE 281928 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 328 PM EDT SAT JUN 28 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC093-290200- /O.CON.KCLE.FL.W.0094.000000T0000Z-080629T0200Z/ /ELRO1.1.ER.080627T1750Z.080628T0930Z.080628T2000Z.NO/ 328 PM EDT SAT JUN 28 2008 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL THIS EVENING. * AT 2 PM SATURDAY THE STAGE WAS 10.3 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO DROP BELOW FLOOD STAGE THIS EVENING. * AT 9.5 FEET...FLOODING OCCURS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$
000 WGUS81 KCLE 290115 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 915 PM EDT SAT JUN 28 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC093-290145- /O.CAN.KCLE.FL.W.0094.000000T0000Z-080629T0200Z/ /ELRO1.1.ER.080627T1750Z.080628T0930Z.080628T1958Z.NO/ 915 PM EDT SAT JUN 28 2008 THE FLOOD WARNING IS CANCELLED FOR THE BLACK RIVER AT ELYRIA. * AT 6 PM SATURDAY THE STAGE WAS 8.2 FEET AND FALLING. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER FELL BELOW FLOOD STAGE AND WILL CONTINUE TO FALL TO AROUND 3.1 FEET BY MONDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 27, 1:07 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 27, 1:07 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 107 PM EDT FRI JUN 27 2008 .SYNOPSIS... A WARM AND HUMID SOUTHWEST FLOW WILL CONTINUE INTO SATURDAY. A COLD FRONT WILL MOVE ACROSS THE AREA LATER SATURDAY. A DEEPENING TROUGH ALOFT WILL PROVIDE COOLER AND UNSETTLED WEATHER EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED TO LOWER AFTERNOON HIGHS NORTHEAST. ALSO INCREASED POPS FOR THE NORTHWEST. CURRENT CONVECTION OVER ILLINOIS TIMES INTO THE WESTERN CWA 19-21Z SO HAVE WORDED AS LIKELY LATE. LOWERED POPS EAST TO 30 FROM 40. NO OTHER CHANGES. PREVIOUS...YESTERDAYS ACTIVITY HAS SHIFTED SOUTH AND EAST. WEAK COLD FRONT TO THE NORTH PROGGED TO PUSH BACK NORTH AS A WARM FRONT. NOT MUCH FOG OUT THERE...JUST ENOUGH OF A SOUTH WIND. JUST ENOUGH UVV CONTINUING EARLY THIS MORNING WITH WARM ADVECTION AND LOW LEVEL JET THAT CANNOT RULE OUT AN EARLY SHOWER. LATER TODAY THERE SHOULD BE A LITTLE MORE RIDGING AT THE SURFACE AND ALOFT COMPARED TO RECENT DAYS. LESS INSTABILITY AND NOT REALLY ANY TRIGGER THAT I CAN DETECT. CAP DOES NOT LOOK VERY STRONG THOUGH AND BUFKIT SOUNDINGS REMAIN RELATIVELY UNSTABLE AND SHOW PCPN AGAIN TODAY. A WEAK LAKE BREEZE LIKELY THIS AFTERNOON WHICH COULD SPUR SOME ACTIVITY. THE BOTTOM LINE...IF STORMS WANT TO POP... THEY WILL... BUT SHOULD BE LESS COVERAGE THAN THE LAST COUPLE OF DAYS. MOS MAX TEMP GUIDANCE COOLER ACROSS THE BOARD TODAY. NOT SURE WHY TEMPS WOULD BE COOLER THAN YESTERDAY. AIRMASS IS THE SAME WITH SIMILAR OR LESS CLOUDS AND SHOWER ACTIVITY. WILL FORECAST HIGH TEMPS SIMILAR TO YESTERDAY OR ABOUT A CATEGORY HIGHER THAN GFS MAX TEMP GUIDANCE. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... SEEMS AS IF THERE IS A DECENT CHANCE FOR A TSTORM COMPLEX OR DERECHO COMING IN FROM THE WEST TONIGHT AS A WEAK SHORT WAVE CROSSES THE MIDWEST. AT FIRST GLANCE IT WOULD SEEM AS IF THE STORMS MIGHT TRACK SOUTHWEST OF THE AREA BUT WITH THE TROUGH DEEPENING TO OUR WEST AND THE FLOW BACKING ALOFT AND INCREASING DIVERGENCE ALOFT THE SHOWERS/STORMS MAY EXPAND AND CROSS MOST OF THE FORECAST AREA. WILL RAISE POPS TONIGHT WITH NO TIMING IN THE FORECAST. SATURDAY WOULD SEEM PRIMED FOR MORE SEVERE WEATHER WITH THE APPROACH OF THE COLD FRONT AND DEEPENING TROUGH ALOFT. SYSTEM LOOKS MORE LIKE AN EARLY SPRING UPPER LOW AND IS PROGGED TO HAVE OVER 120 KNOT JET ALTHOUGH BEST JET WILL REMAIN WEST AND NORTH OF THE AREA ON SATURDAY. THE ONE SAVING GRACE MIGHT BE THAT THE ATMOSPHERE COULD REALLY BE DISTURBED IF WE DO SEE GOOD STORMS FRIDAY NIGHT WHICH COULD DIMINISH THE THREAT SOMEWHAT ON SATURDAY. NOT SURE ENOUGH ABOUT ANY OF THIS TO MAKE ANY BETS ON THE FORECAST AND WILL CONTINUE TO FORECAST SHOWERS/STORMS LIKELY ON SATURDAY. WILL COVER THE THREAT OF SEVERE STORMS IN THE HAZARDOUS WEATHER OUTLOOK FOR NOW. MODELS HINTING AT A SECONDARY COLD FRONT/TROUGH ROTATING THROUGH ON SUNDAY. THE BOUNDARY LAYER WILL BE DRIER AND MORE STABLE... BUT WITH THE DYNAMICS AVAILABLE ALOFT WOULD SEEM THAT YET ANOTHER ROUND OF SHOWERS/STORMS A GOOD BET AND IF SO... THE STORMS MIGHT AGAIN BE SEVERE. WILL CALL IT A CHANCE IN THE FORECAST FOR NOW. THE COOLER AIR WILL NOT BE HERE BY SUNDAY AND WILL FORECAST MAX TEMPS NOT FAR FROM NORMAL...NEAR 80... BUT DEWPOINTS WILL BE LOWER SO THE REL HUMIDITY LEVELS WILL BE MORE COMFORTABLE SUNDAY. DRYING CONTINUES ON MONDAY BUT UNSEASONABLY COLD ALOFT AS TROUGH IS SWINGING THROUGH SO THERE IS STILL A CHANCE OF SHOWERS/STORMS. && .LONG TERM /TUESDAY THROUGH THURSDAY/... UNSETTLED CONDITIONS WILL CONTINUE MONDAY INTO TUESDAY AS LOW PRESSURE MOVES ACROSS THE CENTRAL LAKES AND THEN INTO SOUTHERN QUEBEC. SECONDARY TROUGHS WILL ROTATE ACROSS EASTERN LAKE INTO EARLY TUESDAY. EXACT TIMING AND THE TRACK OF THE LOW VARIES SOME...BUT THE TREND IS THE SAME FOR ALL MODELS. HIGH PRESSURE FINALLY MOVES INTO THE OHIO VALLEY ON TUESDAY...SO EXPECT GRADUAL IMPROVING CONDITIONS AS HIGH BUILDS IN. WILL CONTINUE TO USE THE GFS SOLUTION...WHICH KEEPS HIGH PRESSURE OVER AREA THROUGH THURSDAY. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... MODELS CONTINUE TO SHOW SOME TYPE OF ORGANIZED CONVECTIVE COMPLEX OVER THE IL/IN AREA THEN MAKING ITS WAY ACROSS OUR AREA STARTING EARLY THIS EVENING. GENERAL UNSTABLE AIRMASS WILL PROBABLY LEAD TO SOME SCATTERED CONVECTION DEVELOPING THIS AFTERNOON AHEAD OF THE COMPLEX. WILL PROBABLY USE A LOT OF VCTS IN FORECAST TO HANDLE THE FORECAST THROUGH TONIGHT UNLESS SOMETHING LOOK MORE DEFINITIVE AT TAF RELEASE TIME. EXPECT TO SEE MORE PATCHY FOG AND STRATUS DEVELOP LATE TONIGHT IN THE MOIST AIRMASS. WILL HIT THE INLAND TAF SITES WITH THE LOWER CONDITIONS AS PER CLIMATOLOGY FOR THIS TYPE OF SITUATION. MORE THUNDERSTORMS WILL DEVELOP SATURDAY WITH DAYTIME HEATING. .OUTLOOK...LOOKING FOR A BAND OF STRONG TO LOCALLY SEVERE THUNDERSTORMS TO PROCEED ACROSS OUR AREA LATE SAT AND EARLY SAT NIGHT ALONG A COLD FRONT EXPECTED TO MOVE THROUGH. PUNCH OF DRIER AIR TOWARD DAYBREAK SUNDAY SHOULD HELP TO LIMIT MORE FOG AND STRATUS FORMATION. UPPER LEVEL LOW PRESSURE HANGING OVER THE AREA SUNDAY THROUGH TUESDAY WILL KEEP THE AIRMASS UNSTABLE ENOUGH FOR AFTERNOON AND EVENING SHRA/TSRA TO DEVELOP. WED CURRENTLY LOOKS LIKE A DRY AND WIDESPREAD VFR DAY. && .MARINE... GENERAL S-SW FLOW WILL CONTINUE THROUGH SATURDAY. SCATTERED THUNDERSTORMS PRIMARILY DURING THE AFTERNOON HOURS AND EVENING HOURS. COLD FRONT WILL FINALLY PUSH SOUTH OF LAKE ERIE SATURDAY NIGHT INTO SUNDAY MORNING WITH WEST FLOW IN ITS WAKE. CONDITIONS COULD APPROACH SMALL CRAFT CRITERIA FOR A TIME. CHOPPY CONDITIONS WILL CONTINUE MONDAY AS SECONDARY TROUGH ROTATES ACROSS THE LAKE. THINGS SHOULD CALM DOWN TUESDAY AS HIGH PRESSURE FINALLY MOVES OVER THE LAKE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...TK/KOSARIK SHORT TERM...KOSARIK LONG TERM...DJB AVIATION...DJB MARINE...DJB
Hazardous weather outlook, Jun 27, 6:04 AM EDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 604 AM EDT FRI JUN 27 2008 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-281015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 604 AM EDT FRI JUN 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A SEVERE STORM OR TWO WITH LARGE HAIL OR DAMAGING WIND IS POSSIBLE THIS AFTERNOON BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED UNTIL PERHAPS THIS EVENING OR TONIGHT WHEN A THUNDERSTORM COMPLEX MAY MOVE ACROSS THE AREA FROM THE WEST. NOTE THAT MANY AREAS HAVE RECEIVED SIGNIFICANT RAIN IN THE LAST WEEK. ANY THUNDERSTORM WITH HEAVY RAIN MAY SEE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT IS EXPECTED LATER SATURDAY AND SEVERE THUNDERSTORMS ARE POSSIBLE WITH THE FRONT. THERE IS A CHANCE... DEPENDING ON THE TIMING OF THE FRONT AND OTHER WEATHER CONDITIONS... FOR A MAJOR OUTBREAK OF SEVERE STORMS ON SATURDAY. SEVERE STORMS ARE POSSIBLE SUNDAY AND MONDAY AS THE TROUGH ALOFT DEEPENS AND COLDER AIR ALOFT MOVES IN. THERE IS SOME SIGN THAT A SURFACE TROUGH OR SECONDARY COLD FRONT WILL MOVE THROUGH THE AREA LATER SUNDAY AND SEVERE STORMS ARE POSSIBLE WITH THE PASSAGE OF THE TROUGH. MONDAY WOULD BRING PULSE TYPE THUNDERSTORMS WITH LOCALIZED LARGE HAIL AND A SLIGHT THREAT OF THUNDERSTORM DOWNBURST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY THIS EVENING OR TONIGHT. KOSARIK
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:03 PM EDT | Special Marine Warning | CLE | 57 min | |
| Jun 26, 10:16 PM EDT | River Flood Warning | CLE | Stark | 14 hr |
| Jun 26, 11:20 PM EDT | Areal Flood Warning | CLE | Lorain | 6 hr |
| Jun 27, 3:01 PM EDT | Special Marine Warning | CLE | 59 min | |
| Jun 27, 5:28 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 62 min |
| Jun 27, 6:53 PM EDT | Areal Flood Advisory | CLE | Marion | 107 min |
Nearby
River Flood Warnings in Ohio, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.